# SDR UALA2011020400615

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,143 hours, 4,543 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Shutdown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN PRIOR TO DEPARTURE. ACFT HAS HISTORY.  APU STATUS MESSAGE DURING ENG START. APU FAULTING, HIGH OIL TEMP, CURRENTLY SHOWING NO FAULTS. TROUBLESHOOTING IAW FIM.  SUSPECT OBSTRUCTION IN INLET DUCT.  MESSAGE HAS BEEN CLEARED.  BUT APU PAGE INFO APU LIMIT.  APU DID NOT SHUTDOWN. FOUND APU OIL LEVEL FULL, ALL CHIP DETECTORS FREE FROM METAL.  RAN APU WITH HEAVY LOAD FOR 30 MIN.  NO AUTO SHUTDOWN ACCORD.  NO MESSAGES ACTIVE OR LATCHED.
